# SDR AALA981846

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 232-266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WING LEADING EDGE SKIN HAS CORROSION AROUND SCREWS FORWARD OF SPAR CHORD ON TOP OF WING 4 INCHES OUTBOARD OF BUT SPLICE TO 26 INCHES OUTBOARD.  CUT OUT DAMAGED SKIN.  INSTALLED DOUBLER AND FILLER PER 57-30-4 FIG 6.  (M)
